# SDR SWAA2020041423071

- Difficulty date: March 3, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STA. 120.30; 4TH VERTICAL STIFFENER FROM THE FRONT IS CRACKED. / REPAIRED 4TH VERTICAL STIFFENER FROM FRONT ON R/H HORIZONTAL STAB. INSPAR RIB ASSY. AT STAB. 120.30 IAW SRM 55-10-09-2R-4; PARA 4; AND FIG. 202.
